# SDR CALA2025012101953

- Difficulty date: January 14, 2025
- Submitted: January 22, 2025
- Operation: Air carrier
- Aircraft: N14523
- Make and model: Airbus A321-271NX
- Aircraft serial: 11966
- Aircraft time: 508 hours, 179 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER EXIT LT SIGNS REMAIN ON IN CABIN COMPLETED OPERATIONAL CHECK OF EMERGENCY LIGHTING SYSTEM INCLUDING CHECK OF ALL CABIN LIGHTS AND SIGNS REFERENCE: TASK 33-51-00-710-805-A OPS CHECK GOOD.
